# SDR DL73S961920

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOORWAY CRACKED AT THE LOWER AFT CORNER APPROX 1.4 INCH LENGTH.  THE CRACK WILL BE REPAIRED PER B737-200, SRM 53-30-3 FIG 26 WITH THE EXCEPTION OF BLIND FASTENER SUBSTITUTION TO FACILITATE MTC.   ALSO, FOUND THAT THE CRACK   ENDED IN A NUTPLATE HOLE WHICH WILL BE PLUGGED PER THE SRM.  SINCE THE NUTPLATE HOLE IS AN ATTACH POINT FOR THE SCUFF PLATE, THE SCUFF PLATE WILL BE TRIMMED TO DELETE THE HOLE   LOCATION.  ALSO, THERE IS A PREVIOUS REPAIR APPROX 2 INCHES OUTBD OF WHERE THIS REPAIR WILL EXTEND.
